# SDR ASAA0570023

- Difficulty date: May 24, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261031
- Condition: Damaged
- Location: Fs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO BAY NR 1 FLOOR PANEL IS DAMAGED.  REPAIRED IAW SRM 53-60-53.  (M)
